# SDR HALA2009122800607

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 77,475 hours, 14,059 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - C IRS FAULT LIGHT ILLUMINATED ON TOUCHDOWN NOTE  
STATUS LIGHT ALSO.  PERFORMED FIM 34-21-00 C IRS OPS CHECK GOOD.
